As much as I tried to get the doctor to up the dose of the clomid in hopes of more follicles I was told no as I responded well the last two times on this medication. So it was back to 100mg from cycle day 5 – 9.
I took it mid day, around 1pm. The first few days were killer and the last two weren’t as bad thankfully. I did telecommute the final two days like I did last time just in case and there were a few times I was really happy I did.
This was my experience during the 3rd time on this medication…
Day 1: Good all day until the evening, some nausea kicked in and the lightheadedness came on strong. Also super sleepy!
Day 2: A little sleepy, cranky and the hot flashes were killer! It was more like a hot wave that lasted ALL DAY LONG.
Day 3: Slight headache, fatigue and more hot flashes.
Day 4: Not bad at all, a little heartburn but I am not sure if that is because of the medication or something else.
Day 5: Good, except for some fatigue and slight cramping (almost like ovulation pains).
Again, it was the first few days that were the worst but that seems to be the trend. The first day was by far the worst, but besides that, it was much more manageable than the last time. Prayers that this time is our time, if not, it is on to injectables for the next round.